# SDR VNAA2019051911101

- Difficulty date: May 19, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 34,378 hours, 33,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 122512
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLASH THEN DIM WHEN SELECTED ON. R/R #2 BATTERY PACK IAW AMM 33-51-17-000/400-801. OPS CK GOOD.
